hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: Minoxidil - Crystalization
Topic Summary:
Created On: 05/06/2018 05:01 PM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 05/06/2018 05:01 PM
User is offline View Users Profile Print this message

Author Icon
Stan_B
Occasional Poster

Posts: 35
Joined: 08/24/2014

I got a new bottle of Minoxidil liquid from my pharmacy about a month ago and noticed that it is crystallizing. Should I take it back or is it OK to still use? Never had this issue before in over 6 years of use.

Thanks

-------------------------
Regards,

Stanislav Balding
 05/06/2018 10:59 PM
User is offline View Users Profile Print this message

Author Icon
tommo
Prolific Poster

Posts: 470
Joined: 03/27/2011

Probably just needs a good shake, no harm in returning it though, Or maybe there's too much minoxidil in it and hasn't dissolved properly.
Statistics
36224 users are registered to the Hair Loss Help forum.
There are currently 1 users logged in.
The most users ever online was 26705 on 04/09/2017 at 11:57 PM.
There are currently 294 guests browsing this forum, which makes a total of 295 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2018 FuseTalk Inc. All rights reserved.

Copyright 2001-2017 - All Rights Reserved - Hairlosshelp, Inc